Advanced

On radial solutions of certain semi-linear elliptic equations

Ehrnström, Mats LU (2006) In Nonlinear Analysis: Theory, Methods & Applications 64(7). p.1578-1586
Abstract
We consider the semi-linear elliptic equation Delta u + f (x, u) + g (vertical bar x vertical bar)x center dot del u = 0, in some exterior region of R-n, n >= 3. It is shown that if f depends radially on its first argument and is nonincreasing in its second, boundary conditions force the unique solution to be radial. Under different conditions, we prove the existence of a positive radial asymptotic solution to the same equation. (c) 2005 Elsevier Ltd. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
radial solution, nonlinear differential equation
in
Nonlinear Analysis: Theory, Methods & Applications
volume
64
issue
7
pages
1578 - 1586
publisher
Elsevier
external identifiers
  • wos:000235694400011
  • scopus:31444442352
ISSN
0362-546X
DOI
10.1016/j.na.2005.07.008
language
English
LU publication?
yes
id
c5a9c27b-e1a1-4302-8e73-a69bcdbd6c51 (old id 416679)
date added to LUP
2016-04-01 16:54:22
date last changed
2020-07-08 03:04:20
@article{c5a9c27b-e1a1-4302-8e73-a69bcdbd6c51,
  abstract     = {We consider the semi-linear elliptic equation Delta u + f (x, u) + g (vertical bar x vertical bar)x center dot del u = 0, in some exterior region of R-n, n >= 3. It is shown that if f depends radially on its first argument and is nonincreasing in its second, boundary conditions force the unique solution to be radial. Under different conditions, we prove the existence of a positive radial asymptotic solution to the same equation. (c) 2005 Elsevier Ltd. All rights reserved.},
  author       = {Ehrnström, Mats},
  issn         = {0362-546X},
  language     = {eng},
  number       = {7},
  pages        = {1578--1586},
  publisher    = {Elsevier},
  series       = {Nonlinear Analysis: Theory, Methods & Applications},
  title        = {On radial solutions of certain semi-linear elliptic equations},
  url          = {http://dx.doi.org/10.1016/j.na.2005.07.008},
  doi          = {10.1016/j.na.2005.07.008},
  volume       = {64},
  year         = {2006},
}